Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 1382980, 8 pages
https://doi.org/10.1155/2017/1382980
Research Article

The Minimum Spectral Radius of an Edge-Removed Network: A Hypercube Perspective

1School of Software Engineering, Chongqing University, Chongqing 400044, China
2School of Mechanical Engineering, Chongqing University, Chongqing 400044, China

Correspondence should be addressed to Yingbo Wu; nc.ude.uqc@byw

Received 15 December 2016; Revised 17 February 2017; Accepted 28 March 2017; Published 19 April 2017

Academic Editor: Yong Deng

Copyright © 2017 Yingbo Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Ma, Y. Zhou, and J. Wu, Modeling and Dynamics of Infectious Diseases, Higher Education Press, Beijing, China, 2009.
  2. M. Draief and L. Massoulié, Epidemics and Rumours in Complex Networks, Cambridge University Press, 2010.
  3. J. O. Kephart and S. R. White, “Directed-graph epidemiological models of computer viruses,” in Proceedings of the IEEE Computer Society Symposium on Research of Security and Privacy, pp. 343–359, 1991.
  4. J. O. Kephart, S. R. White, and D. M. Chess, “Computers and epidemiology,” IEEE Spectrum, vol. 30, no. 5, pp. 20–26, 1993. View at Publisher · View at Google Scholar · View at Scopus
  5. C. Gao, J. Liu, and N. Zhong, “Network immunization with distributed autonomy-oriented entities,” IEEE Transactions on Parallel and Distributed Systems, pp. 1222–1229, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. L.-X. Yang, X. Yang, J. Liu, Q. Zhu, and C. Gan, “Epidemics of computer viruses: a complex-network approach,” Applied Mathematics and Computation, vol. 219, no. 16, pp. 8705–8717, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. C. Gao and J. Liu, “Modeling and restraining mobile virus propagation,” IEEE Transactions on Mobile Computing, vol. 12, no. 3, pp. 529–541, 2013. View at Publisher · View at Google Scholar · View at Scopus
  8. L.-X. Yang and X. Yang, “A novel virus-patch dynamic model,” PLoS ONE, vol. 10, no. 9, Article ID e0137858, 2015. View at Publisher · View at Google Scholar · View at Scopus
  9. M. Draief, A. Ganesh, and L. Massouli\'e, “Thresholds for virus spread on networks,” The Annals of Applied Probability, vol. 18, no. 2, pp. 359–378, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. P. Van Mieghem, J. Omic, and R. Kooij, “Virus spread in networks,” IEEE/ACM Transactions on Networking, vol. 17, no. 1, pp. 1–14, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. P. Van Mieghem, “The N-intertwined SIS epidemic network model,” Computing, vol. 93, no. 2–4, pp. 147–169, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. F. D. Sahneh, F. N. Chowdhury, and C. M. Scoglio, “On the existence of a threshold for preventive behavioral responses to suppress epidemic spreading,” Scientific Reports, vol. 2, article 00632, 2012. View at Publisher · View at Google Scholar · View at Scopus
  13. F. D. Sahneh, C. Scoglio, and P. Van Mieghem, “Generalized epidemic mean-field model for spreading processes over multilayer complex networks,” IEEE/ACM Transactions on Networking, vol. 21, no. 5, pp. 1609–1620, 2013. View at Publisher · View at Google Scholar · View at Scopus
  14. L. X. Yang and X. Yang, “The effect of network topology on the spread of computer viruses: a modelling study,” International Journal of Computer Mathematics, 2016. View at Publisher · View at Google Scholar
  15. P. Van Mieghem, D. Stevanović, F. Kuipers et al., “Decreasing the spectral radius of a graph by link removals,” Physical Review E —Statistical, Nonlinear, and Soft Matter Physics, vol. 84, no. 1, Article ID 016101, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. J. G. Restrepo, E. Ott, and B. R. Hunt, “Approximating the largest eigenvalue of network adjacency matrices,” Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, vol. 76, no. 5, 056119, 6 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. Milanese, J. Sun, and T. Nishikawa, “Approximating spectral impact of structural perturbations in large networks,” Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, vol. 81, no. 4, Article ID 046112, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. P. Van Mieghem, H. Wang, X. Ge, S. Tang, and F. A. Kuipers, “Influence of assortativity and degree-preserving rewiring on the spectra of networks,” European Physical Journal B, vol. 76, no. 4, pp. 643–652, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. C. Li, H. Wang, and P. Van Mieghem, “Degree and principal eigenvectors in complex networks,” Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), vol. 7289, no. 1, pp. 149–160, 2012. View at Publisher · View at Google Scholar · View at Scopus
  20. X. Yang, P. Li, L.-X. Yang, and Y. Wu, “Reducing the spectral radius of a torus network by link removal,” PLoS ONE, vol. 11, no. 5, Article ID e0155580, 2016. View at Publisher · View at Google Scholar · View at Scopus
  21. J. Xu, A First Course in Graph Theory, Science Press, 2015.
  22. Y. Saad and M. H. Schultz, “Data communication in hypercubes,” Journal of Parallel and Distributed Computing, vol. 6, no. 1, pp. 115–135, 1989. View at Publisher · View at Google Scholar · View at Scopus
  23. T. Bier and K.-F. Loe, “Embedding of binary trees into hypercubes,” Journal of Parallel and Distributed Computing, vol. 6, no. 3, pp. 679–691, 1989. View at Publisher · View at Google Scholar · View at Scopus
  24. V. Heun and E. W. Mayr, “Efficient dynamic embeddings of binary trees into hypercubes,” Journal of Algorithms. Cognition, Informatics and Logic, vol. 43, no. 1, pp. 51–84, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. C.-N. Lai, “Optimal construction of all shortest node-disjoint paths in hypercubes with applications,” IEEE Transactions on Parallel and Distributed Systems, vol. 23, no. 6, pp. 1129–1134, 2012. View at Publisher · View at Google Scholar · View at Scopus
  26. P. J. Yang, S. B. Tien, and C. S. Raghavendra, “Reconfiguration of rings and meshes in faulty hypercubes,” Journal of Parallel and Distributed Computing, vol. 22, no. 1, pp. 96–106, 1994. View at Publisher · View at Google Scholar · View at Scopus
  27. D. Xiang, Y. Zhang, and J.-G. Sun, “Unicast-based fault-tolerant multicasting in wormhole-routed hypercubes,” Journal of Systems Architecture, vol. 54, no. 12, pp. 1164–1178, 2008. View at Publisher · View at Google Scholar · View at Scopus
  28. W. Yang and J. Meng, “Generalized measures of fault tolerance in hypercube networks,” Applied Mathematics Letters, vol. 25, no. 10, pp. 1335–1339, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  29. T.-L. Kung, C.-K. Lin, and L.-H. Hsu, “On the maximum number of fault-free mutually independent Hamiltonian cycles in the faulty hypercube,” Journal of Combinatorial Optimization, vol. 27, no. 2, pp. 328–344, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. J.-J. Liu and Y.-L. Wang, “Hamiltonian cycles in hypercubes with faulty edges,” Information Sciences. An International Journal, vol. 256, pp. 225–233, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. S.-L. Peng, C.-K. Lin, J. J. Tan, and L.-H. Hsu, “The g-good-neighbor conditional diagnosability of hypercube under PMC model,” Applied Mathematics and Computation, vol. 218, no. 21, pp. 10406–10412, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  32. M.-C. Yang, “Conditional diagnosability of matching composition networks under the MM* model,” Information Sciences, vol. 233, pp. 230–243, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  33. C.-K. Lin, T.-L. Kung, and J. J. Tan, “An algorithmic approach to conditional-fault local diagnosis of regular multiprocessor interconnected systems under the {PMC} model,” IEEE Transactions on Computers, vol. 62, no. 3, pp. 439–451, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  34. P.-L. Lai, “Adaptive system-level diagnosis for hypercube multiprocessors using a comparison model,” Information Sciences, vol. 252, pp. 118–131, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  35. K. W. Ryu and J. Jájá, “Efficient algorithms for list ranking and for solving graph problems on the hypercube,” IEEE Transactions on Parallel and Distributed Systems, vol. 1, no. 1, pp. 83–90, 1990. View at Publisher · View at Google Scholar · View at Scopus
  36. O. H. Ibarra and M. H. Kim, “Fast parallel algorithms for solving triangular systems of linear equations on the hypercube,” Journal of Parallel and Distributed Computing, vol. 20, no. 3, pp. 303–316, 1994. View at Publisher · View at Google Scholar · View at Scopus
  37. A. Grama, A. Gupta, G. Karypis, and V. Kumar, Introduction to Parallel Computing, The Benjamin/Cummings Publishing Company, Inc., 2nd edition, 1994.
  38. P. Van Mieghem, Graph Spectra for Complex Networks, Cambridge University Press, 2012.
  39. D. Stevanovic, Spectral Radius of Graphs, Elsevier, 2015.
  40. J. Fan, X. Jia, X. Liu, S. Zhang, and J. Yu, “Efficient unicast in bijective connection networks with the restricted faulty node set,” Information Sciences, vol. 181, no. 11, pp. 2303–2315, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  41. J. Fan, X. Jia, B. Cheng, and J. Yu, “An efficient fault-tolerant routing algorithm in bijective connection networks with restricted faulty edges,” Theoretical Computer Science, vol. 412, no. 29, pp. 3440–3450, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  42. D. J. Watts and S. H. Strogatz, “Collective dynamics of ‘small-world’ networks,” Nature, vol. 393, no. 6684, pp. 440–442, 1998. View at Publisher · View at Google Scholar · View at Scopus
  43. A.-L. Barab\'asi and R. Albert, “Emergence of scaling in random networks,” American Association for the Advancement of Science. Science, vol. 286, no. 5439, pp. 509–512, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  44. R. Albert and A.-L. Barab\'asi, “Statistical mechanics of complex networks,” Reviews of Modern Physics, vol. 74, no. 1, pp. 47–97, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  45. L.-X. Yang, M. Draief, and X. Yang, “The impact of the network topology on the viral prevalence: a node-based approach,” PLoS ONE, vol. 10, no. 7, Article ID e0134507, 2015. View at Publisher · View at Google Scholar · View at Scopus
  46. L.-X. Yang, X. Yang, and Y. Wu, “The impact of patch forwarding on the prevalence of computer virus: a theoretical assessment approach,” Applied Mathematical Modelling. Simulation and Computation for Engineering and Environmental Systems, vol. 43, pp. 110–125, 2017. View at Publisher · View at Google Scholar · View at MathSciNet